# SDR SWAA2025032498332

- Difficulty date: February 21, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 40,423 hours, 19,207 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT STRUCTURE WING TO BODY FAIRING BRACKET LOCATED ON BS 500I AT LEVEL STR 18R AT LOWER FUSELAGE 2025-139356<[01] REPLACED SUPPORT STRUCTURE WING TO BODY FAIRING BRACKET LOCATED ON BS 500I AT LEVEL STR 18R AT LOWER FUSELAGE IAW B737-800 SRM 51-40-02 AND DWG #116A3010 SHEET 59 REV A. SEE INDIVIDUAL SIGN-OFF BELOW.;[02] REPLACED SUPPORT STRUCTURE WING TO BODY FAIRING BRACKET LOCATED ON BS 500I AT LEVEL STR 18R AT LOWER FUSELAGE IAW B737-800 SRM 51-40-02 AND DWG #116A3010 SHEET 59 REV A.
